| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker performed an initial evaluation of the customer's device and verified the reported issue.The customer received a replacement device.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Stryker was replacing device's at the customer's site and observed that this device will not power on.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The customer declined to have the device repaired and requested that it be returned to them.The device was returned to the customer unrepaired.The cause of the reported issue could not be determined.
Event or Problem Description